Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Matveev V. A. An Estimate of a Certain Summatory Functions Class. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 72-76. DOI: 10.18500/1816-9791-2013-13-4-72-76

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 135)
Language: 
Russian
Heading: 
UDC: 
511.3

An Estimate of a Certain Summatory Functions Class

Autors: 
Matveev Vladimir Alekseyevich, Saratov State University
Abstract: 

In this paper summatory functions of form P n·x h(n)nit, 1 · |t| · T for finite-valued functions h(n) of natural argument with bounded sum function are estimated

References: 
  1. Chudakov N. G., Bredikhin B. M. Application of Parseval’s identity in estimations of summatory functions of Dirichlet characters on numerical semigroups. Uspekhi matematicheskikh nauk, 1956, vol. 9, pp. 347–360 (in Russian).
  2. Dem’ianov V. F., Malozemov V. N. Vvedenie v minimaks [Introduction to minimax]. Moscow, Nauka, 1982 (in Russian).
  3. Gel’fond A. O. Ob arifmeticheskom ekvivalente analitichnosti L-riada Dirikhle na priamoi [On certain arithmetical equivalent of analytic property of Dirichlet Lseries on Re s = 1 line]. Izbrannye trudy [Selectas], Moscow, Nauka, 1973. pp. 310–328 (in Russian).
  4. Matveev V. A., Matveeva O. A. On behavior in critical strip of Dirichlet series with finite-valued coefficients and bounded summatory function. Chebyshevskii sbornik [Chebyshev collection], 2012, vol. 13, iss. 2, pp. 106–116 (in Russian).
Short text (in English):
(downloads: 53)